# SDR UIEA200400137

- Difficulty date: August 2, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 65B941383
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK AT SIN, DAMAGE WAS FOUND AT FASTENER HOLE IN THE FITTING AFT VERTICAL FLANGE.  THE DAMAGE WAS COMPLETELY REMOVED BY OVERSIZING THE HOLE TO .4521-4541 INCHES DIAMETER.  AN OVERSIZE FASTENER AS THE SAME DESIGN TYPE REQUIRED, WAS INSTALLED AT THE AFFECTED LOCATION.  ALL OTHER FITTING REWORK AND REFINISH ACCOMPLISHED IAW TERMINATING ACTION.  (M)
